# SDR A6WA201441965

- Difficulty date: August 26, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 30,235 hours, 28,839 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 601R7525055
- Condition: Cracked
- Location: Nr 3 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 BRAKE ACCUMULATOR FWD MOUNT BRACKET CRACKED.
